Home
Log in / Sign Up
    Private Messages   Advanced Search   Rules   New User Guide   FAQ   Advertise   Contact Us  
Forum -> Health & Wellness -> Healthy Lifestyle/ Weight Loss/ Exercise
Eating patterns on medicine advice needed



Post new topic   Reply to topic View latest: 24h 48h 72h

amother
OP


 

Post Mon, May 20 2024, 5:02 pm
I take a stimulant for ADHD and for the first ,6 hours after I have zero appetite. I can literally forget to eat. The problem is when it wears off in the early evening I'm ravenous and end up binging.
I tried forcing myself to eat bigger meals through the day but it didn't make any difference. The urges come really strong at 4/5 pm regardless of what I ate earlier.
Anyone have any advice?
I am obese, technically the appetite suppression could be good for me, but every evening I ruin it.
I cannot change medications, I need to work with this right now.
Back to top

amother
OP


 

Post Tue, May 21 2024, 3:04 pm
Anyone?
Back to top

amother
Phlox


 

Post Tue, May 21 2024, 3:08 pm
I don’t have personal experience with this specifically, but it seems likely that preparing a large amount of healthy and nutritious food in advance would greatly help you.
I would focus on allowing yourself to eat to satiety as long as it’s very healthy food so you shouldn’t have the urge to snack or binge on junk food.
Back to top

amother
Maroon


 

Post Tue, May 21 2024, 3:15 pm
Im presuming you cant take it before you go to bed?
Or is that a stupid question.
Back to top

amother
OP


 

Post Tue, May 21 2024, 6:11 pm
You cannot take a stimulant before bed, it only works for x amount of hours which is needed to function during the day.
I'm not necessarily binging unhealthy food I'm just eating very large amounts because I have intense cravings and just not feeling full.
Back to top

amother
Ginger


 

Post Tue, May 21 2024, 8:04 pm
Which stimulant?
I had that with Vyvanse but after a few weeks the loss of appetite wore off and I was back to square one (binging all day)
Back to top

amother
OP


 

Post Tue, May 21 2024, 8:44 pm
amother Ginger wrote:
Which stimulant?
I had that with Vyvanse but after a few weeks the loss of appetite wore off and I was back to square one (binging all day)


I don't binge or crave during the day, it's this weird thing that hits me in the afternoon, only because my appetite comes raging back.

I thought Vy is for preventing bingeing -yikes. I'm on Addy and thought about switching because of the evening binges.
Back to top
Page 1 of 1 Recent Topics




Post new topic   Reply to topic    Forum -> Health & Wellness -> Healthy Lifestyle/ Weight Loss/ Exercise

Related Topics Replies Last Post
Non-Jewish camp, chizzuk needed
by amother
87 Today at 3:56 am View last post
Do you retest kids for strep after finishing medicine?
by amother
3 Sun, Jun 02 2024, 11:55 pm View last post
NEW! Tourist Visa needed to enter Israel from August 11 Thu, May 30 2024, 11:17 am View last post
I suspect 18yo DS has eating disorder
by amother
20 Wed, May 29 2024, 10:11 pm View last post
Appliances- need advice on all! 6 Wed, May 29 2024, 10:05 pm View last post